Comment on 'A quasi-ARMAX approach to the modelling of non-linear systems’ by J. Hu, et al.'

Young, Peter C. (2001) Comment on 'A quasi-ARMAX approach to the modelling of non-linear systems’ by J. Hu, et al.'. International Journal of Control, 74 (18). pp. 1767-1771. ISSN 0020-7179

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: International Journal of Control
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/ge
Subjects:
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 21589
Deposited By: ep_ss_importer
Deposited On: 22 Jan 2009 11:56
Refereed?: Yes
Published?: Published
Last Modified: 09 Jul 2019 00:42
URI: https://eprints.lancs.ac.uk/id/eprint/21589

Actions (login required)

View Item View Item